Hi. I'm sorry you're feeling so bad. My finace' has Chiari and is completely bed-ridden after two surgeries and is struggling to get a third. I understand what you're going thru. Anyway, he also has severe anxiety which i don't know if it's self induced just due to the chronic daily pain or part of what his brain does to him but in any case - he takes Valium. I'm not recommending this just letting you know he takes Valium, a muscle relaxer, an anti-inflammatory, fentanyl patches and oxy codone. His new pain doctor did say he thought taking Valium with his existing meds was very dangerous though so you'll want to check around. Mostly it just makes him sleep 24-7 but I guess it's a way to get "rid" of anxiety though i'd prefer if he was awake. Good luck. I'll keep you in my prayers.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.